Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 22, NWS Springfield, MO

May 1, 2009Douglas County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at May 1, 2009, 1:07 AM CDT for Douglas County, Webster County, Wright County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2009, 1:07 AM CDT (06:07 UTC)
Expired
May 1, 2009, 7:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 4:19 AM CDTFLASH FLOODFordland, MOKINGFISHER ROAD NEAR FORDLAND FLOODED. DETAILS UNKNOWN AT THIS TIME.
May 1, 6:00 AM CDTFLASH FLOOD6 Ssw Northview, MOHIGHWAY B FLOODED AT PANTHER CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 192 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 010607
FFWSGF
MOC067-225-229-011200-
/O.NEW.KSGF.FF.W.0022.090501T0607Z-090501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 AM CDT.

* AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. THESE STORMS ARE CAPABLE OF PRODUCING RAINFALL RATES  
  IN EXCESS OF TWO INCHES PER HOUR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

NUMEROUS ROADS IN SPRINGFIELD HAVE BEEN FLOODED FROM THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3687 9284 3708 9288 3708 9290 3709 9290
      3709 9307 3727 9306 3728 9308 3703 9219
      3684 9237

$$

TERRY
1 follow-up statement
000 
WGUS73 KSGF 010807
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT FRI MAY 1 2009

MOC067-225-229-011200-
/O.CON.KSGF.FF.W.0022.000000T0000Z-090501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-DOUGLAS MO-
307 AM CDT FRI MAY 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
DOUGLAS...SOUTHERN WEBSTER AND SOUTHWESTERN WRIGHT COUNTIES...

AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR RADAR ESTIMATES INDICATE THAT ONE TO TWO INCHES OF ADDITIONAL 
RAINFALL HAS OCCURRED OVER THE WARNED AREA SINCE 1 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3687 9284 3708 9288 3708 9290 3709 9290
      3709 9307 3727 9306 3728 9308 3703 9219
      3684 9237

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 11:55 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 30, 11:55 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT THU APR 30 2009

.UPDATE...

STORMS HAVE INCREASED DURING THE PAST HOUR OR TWO ALONG AND WEST
OF AN OSCEOLA TO SPRINGFIELD TO AVA LINE AS THE LOW LEVEL JET AND
ISENTROPIC LIFT INCREASED OVER THE REGION. HIGH FREEZING LEVEL AND
NARROW CAPE OFF THE 00Z SOUNDING SUGGEST THAT ANY STORMS THAT
DEVELOP WILL BE VERY EFFICIENT RAINFALL PRODUCERS. WE ARE KEEPING
A CLOSE EYE ON STORMS OVER SOUTHEAST KANSAS AS THEY SHOW HAIL
POTENTIAL WITH 50 DBZ CORES OVER 35 KFT.

TERRY

&&

.DISCUSSION...

SOGGY WEATHER CONTINUES ACROSS THE REGION TODAY. A MID LEVEL
SHORTWAVE TROUGH CROSSING THE AREA WAS PRODUCING WIDESPREAD
SHOWERS. SOME THUNDERSTORMS WERE NOTED ACROSS NORTHEAST OKLAHOMA
ALONG THE CLEARING LINE. RAINFALL AMOUNTS TODAY HAVE BEEN FAIRLY
MODEST AND GENERALLY LESS THAN ONE HALF INCH.

THE WET AND ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THE WEEKEND
AS A SERIES OF UPPER LEVEL DISTURBANCES INTERACT WITH A STALLING
FRONT AND ABUNDANT MOISTURE. WITH THIS IN MIND...THE FLASH FLOOD
WATCH HAS BEEN EXTENDED INTO SUNDAY.

FOR TONIGHT...EXPECT RAINFALL TO TAPER OFF THIS EVENING IN THE WAKE OF THE
PASSING SHORTWAVE. IT APPEARS THAT THE STRONGER CONVECTION WILL
REMAIN TO THE SOUTH WITHIN REGION OF GREATER INSTABILITY. HOWEVER
CONVECTION MAY INCREASE LATER TONIGHT INTO EARLY FRIDAY
PARTICULARLY ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI AS A
LOW LEVEL JET DEVELOPS.

ON FRIDAY...A FRONT WILL SAG SOUTHWARD INTO THE OZARKS. THE DEGREE
OF INSTABILITY AND RESULTING RISK OF SEVERE WEATHER REMAINS IN
QUESTION. IT APPEARS THE HIGHEST POTENTIAL FOR STRONG CONVECTION
WILL BE ACROSS FAR SOUTHERN MISSOURI AHEAD OF THE FRONT. OTHERWISE
EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS FRIDAY INTO FRIDAY
NIGHT AS A STRENGTHENING LOW LEVEL JET INTERSECTS THE FRONT.

FOR SATURDAY...PERIODS OF POTENTIALLY HEAVY RAINFALL WILL PERSIST
AS THE FRONT STALLS ACROSS NORTHERN ARKANSAS AND AN UPPER TROUGH
APPROACHES FROM THE WEST. THIS WILL MAINTAIN AN OVERRUNNING REGIME
AS A PERSISTENT LOW LEVEL JET INTERSECTS THE FRONT. 850 MB
DEWPOINTS IN THE 10 TO 15 DEGREE CELSIUS RANGE AND PRECIPITABLE
WATER VALUES NEAR 1.5 INCHES WILL SUPPORT HEAVY RAINFALL
POTENTIAL. OTHERWISE THE WIDESPREAD PRECIPITATION AND
NORTHEASTERLY FLOW NORTH OF THE FRONT WILL RESULT IN COOLER
TEMPERATURES THIS WEEKEND.

ON SUNDAY...A FINAL PRIMARY SHORTWAVE TROUGH IS PROGGED TO TRACK
ACROSS THE AREA BRINGING MORE RAINFALL. WE WILL REMAIN ON THE COOL
SIDE OF THE FRONT WITH HIGHS POTENTIALLY REMAINING IN THE 50S
ACROSS CENTRAL MISSOURI.

UNCERTAINTY CONTINUES ON THE TIMING OF FEATURES IN THE EXTENDED
BUT THERE SHOULD BE AT LEAST A BIT OF A BREAK ON MONDAY. HOWEVER
THE OVERALL ACTIVE PATTERN WILL LIKELY PERSIST.

FOSTER

&&

.AVIATION...

WILL CONTINUE MENTION OF AT LEAST VICINITY THUNDER THROUGH THE
OVERNIGHT HOURS AS STORM ACTIVITY INCREASES OVER SOUTHWEST
MO/SOUTHEAST KS. A SURFACE FRONT WILL GRADUALLY PUSH SOUTH ACROSS
THE AIRPORTS DURING THE MORNING AND SHOULD RESULT IN A FAIRLY
ABRUPT SHIFT TO THE NORTH AND NORTHEAST DURING THE MORNING.
UPSLOPE NORTHEAST FLOW MAY DROP CEILINGS TO IFR BY FRIDAY
AFTERNOON. FOR NOW HAVE OPTED TO GO MVFR BUT WANT TO ALERT OUR
USERS TO THAT POTENTIAL.

UPPER LEVEL DISTURBANCES WILL CONTINUE TO OVERRIDE THE FRONT AND
SHOULD LEAD TO CONTINUED CHANCES FOR SHOWERS AND STORMS THROUGH
FRIDAY EVENING.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 30, 8:13 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CDT THU APR 30 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
813 PM CDT THU APR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL AND LOCALIZED
FLOODING...AND RESIDUAL FLOODING MAY CONTINUE ON SOME LOW WATER
CROSSINGS.

  AREAS AFFECTED AND TIMING:

HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA THROUGH TONIGHT.

  DISCUSSION:

UPPER LEVEL DISTURBANCES INTERACTING WITH ABUNDANT MOISTURE WILL
CONTINUE TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS...AND THE
POTENTIAL FOR HEAVY RAINFALL. ANY HEAVY RAIN OVER THE ALREADY
SATURATED SOIL CONDITIONS COULD CAUSE FLASH FLOODING.

THE RISK OF SEVERE WEATHER REMAINS LOW THROUGH TONIGHT DUE TO
LIMITED INSTABILITY. A FEW STRONG STORMS MAY DEVELOP ACROSS
SOUTHEAST KANSAS AND SOUTHWEST MISSOURI AFTER 2 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL PERSIST INTO
THE WEEKEND. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT
WITH A STALLED FRONT TO PRODUCE SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS. A FEW INCHES OF RAIN WILL BE POSSIBLE FROM FRIDAY
THROUGH THE WEEKEND ACROSS THE OUTLOOK AREA.

SOME STRONG TO SEVERE STORMS MAY ACCOMPANY THE INITIAL FRONTAL
PASSAGE ON FRIDAY ACROSS SOUTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/KARDELL

In the hours before

Local storm report, May 1, 12:25 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT FRI MAY 01 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1219 AM     HAIL             SPRINGFIELD             37.20N  93.29W
05/01/2009  E0.88 INCH       GREENE             MO   TRAINED SPOTTER

            REPORT RECEIVED THROUGH GREENE COUNTY.

&&

DSA
Local storm report, May 1, 12:28 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     LIGHTNING        SPRINGFIELD             37.20N 93.29W
05/01/2009                   GREENE             MO   LAW ENFORCEMENT

            HOUSE IS ON FIRE DUE TO A LIGHTNING STRIKE.

&&

DCRAMER
Local storm report, May 1, 12:47 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
05/01/2009                   GREENE             MO   AMATEUR RADIO

            FLASH FLOODING IS ONGOING AT THE INTERSECTION OF WEBSTER
            AND BOONEVILLE. CAR IS STALLED...OCCUPANTS ARE OUT OF THE
            CAR AND SAFE.

&&

DCRAMER
Local storm report, May 1, 12:58 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
05/01/2009                   GREENE             MO   LAW ENFORCEMENT

            ROADS NEAR THE INTERSECTION OF CHESTNUT AND COLLEGE ARE
            FLOODED.

&&

DCRAMER
Local storm report, May 1, 12:59 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
05/01/2009                   GREENE             MO   LAW ENFORCEMENT

            CAMPBELL AND CHESTNUT IS IMPASSABLE TO MOTORISTS.

&&

DCRAMER
Local storm report, May 1, 1:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
05/01/2009                   GREENE             MO   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED IN SPRINGFIELD.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 12:13 AM CDTFlash Flood WarningSGFGreene9 hr
May 1, 12:17 AM CDTSevere Thunderstorm WarningSGFGreene43 min
May 1, 12:38 AM CDTSevere Thunderstorm WarningSGFGreene, Webster35 min
May 1, 2:28 AM CDTFlash Flood WarningSGFBarton, Jasper, Vernon6 hr
May 1, 2:42 AM CDTSevere Thunderstorm WarningSGFJasper, Newton48 min
May 1, 3:11 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence, Newton6 hr
May 1, 3:15 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton45 min
May 1, 3:22 AM CDTFlash Flood WarningSGFDouglas, Howell, Shannon, Texas, Wright5 hr
May 1, 4:25 AM CDTSevere Thunderstorm WarningSGFBarry65 min
May 1, 4:50 AM CDTFlash Flood WarningSGFChristian, Stone6 hr
May 1, 4:59 AM CDTSevere Thunderstorm WarningSGFBarry, Stone51 min
May 1, 5:44 AM CDTFlash Flood WarningSGFBarry6 hr
May 1, 6:28 AM CDTAreal Flood WarningSGFChristian, Douglas, Greene, Howell, Shannon, Stone and 3 more8 hr
May 1, 6:45 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
May 1, 7:15 AM CDTSevere Thunderstorm WarningSGFNewton60 min
May 1, 7:35 AM CDTSevere Thunderstorm WarningSGFJasper, Newton40 min
May 1, 7:45 AM CDTAreal Flood WarningSGFJasper, Lawrence6 hr
May 1, 7:53 AM CDTSevere Thunderstorm WarningSGFLawrence52 min
May 1, 8:17 AM CDTSevere Thunderstorm WarningSGFDade, Lawrence43 min
May 1, 9:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk28 min
May 1, 9:49 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper41 min
May 1, 9:58 AM CDTSevere Thunderstorm WarningSGFLawrence48 min
May 1, 11:03 AM CDTAreal Flood WarningSGFBarton3 hr
May 1, 11:43 AM CDTSevere Thunderstorm WarningSGFHickory31 min
May 1, 11:46 AM CDTFlash Flood WarningSGFBarry, McDonald, Newton2 hr
May 1, 2:07 PM CDTAreal Flood WarningSGFBarry, Barton, Christian, Douglas, Greene, Howell and 8 more19 hr
May 1, 3:22 PM CDTFlash Flood WarningSGFBarry, McDonald, Newton5 hr
May 1, 4:59 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton61 min
May 1, 5:55 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton65 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningSGFBarry, Stone49 min
May 1, 6:49 PM CDTSevere Thunderstorm WarningSGFJasper, Newton45 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.